# SDR ABXA000458

- Difficulty date: September 11, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592232869
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE WITH FOUR CRACKS AT STATION 579 LONGERON 25 LEFT.  REPAIRED AREA IAW DC9 SRM 53-04.
